Alert archive / Nebraska / Red Flag Warnings in 2015
Red Flag Warning 8, NWS Omaha, NE
NWS Omaha, NE issued this red flag warning at Apr 3, 2015, 3:26 PM CDT for 28 counties in Nebraska; 5 counties in Iowa. It took effect at Apr 4, 2015, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2015, 3:26 PM CDT (20:26 UTC)
- In effect from
- Apr 4, 2015, 12:00 PM CDT
- Expired
- Apr 4, 2015, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Omaha, NE
All 33 counties
Harrison County, IA, Mills County, IA, Monona County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 32 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
694 WWUS83 KOAX 032026 RFWOAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 326 PM CDT FRI APR 3 2015 ...DANGEROUS FIRE WEATHER CONDITIONS LIKELY ON SATURDAY... .AS TEMPERATURES RISE INTO THE UPPER 60S TO LOWER 70S ON SATURDAY...RELATIVE HUMIDITY WILL FALL TO AROUND 15 TO 20 PERCENT. COMBINED WITH GUSTY SOUTHWEST WINDS AND DRY FUELS... EXTREME FIRE DANGER IS POSSIBLE ON SATURDAY FROM LATE MORNING THROUGH THE AFTERNOON HOURS. IAZ043-055-NEZ011-012-015>018-030>034-042>045-050>053-065>068-078- 088>090-092-040900- /O.UPG.KOAX.FW.A.0006.150404T1700Z-150405T0100Z/ /O.NEW.KOAX.FW.W.0008.150404T1700Z-150405T0100Z/ MONONA-HARRISON-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE- MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-PAWNEE- 326 PM CDT FRI APR 3 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN NEBRASKA AND PORTIONS OF WESTERN IOWA... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN IOWA...FIRE WEATHER ZONE 043 MONONA AND FIRE WEATHER ZONE 055 HARRISON. IN NEBRASKA...FIRE WEATHER ZONE 011 KNOX...FIRE WEATHER ZONE 012 CEDAR...FIRE WEATHER ZONE 015 THURSTON...FIRE WEATHER ZONE 016 ANTELOPE...FIRE WEATHER ZONE 017 PIERCE...FIRE WEATHER ZONE 018 WAYNE...FIRE WEATHER ZONE 030 BOONE...FIRE WEATHER ZONE 031 MADISON...FIRE WEATHER ZONE 032 STANTON...FIRE WEATHER ZONE 033 CUMING...FIRE WEATHER ZONE 034 BURT...FIRE WEATHER ZONE 042 PLATTE...FIRE WEATHER ZONE 043 COLFAX...FIRE WEATHER ZONE 044 DODGE...FIRE WEATHER ZONE 045 WASHINGTON...FIRE WEATHER ZONE 050 BUTLER... FIRE WEATHER ZONE 051 SAUNDERS...FIRE WEATHER ZONE 052 DOUGLAS...FIRE WEATHER ZONE 053 SARPY...FIRE WEATHER ZONE 065 SEWARD...FIRE WEATHER ZONE 066 LANCASTER...FIRE WEATHER ZONE 067 CASS...FIRE WEATHER ZONE 068 OTOE...FIRE WEATHER ZONE 078 SALINE...FIRE WEATHER ZONE 088 JEFFERSON...FIRE WEATHER ZONE 089 GAGE...FIRE WEATHER ZONE 090 JOHNSON AND FIRE WEATHER ZONE 092 PAWNEE. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...CONDITIONS ON SATURDAY AFTERNOON WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR...WITH A HIGH POTENTIAL FOR OUT OF CONTROL BURNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ IAZ056-069-079-040900- /O.NEW.KOAX.FW.W.0008.150404T1700Z-150405T0100Z/ SHELBY-POTTAWATTAMIE-MILLS- 326 PM CDT FRI APR 3 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF WESTERN IOWA... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT SATURDAY. * AFFECTED AREA...IN IOWA...FIRE WEATHER ZONE 056 SHELBY...FIRE WEATHER ZONE 069 POTTAWATTAMIE AND FIRE WEATHER ZONE 079 MILLS. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 TO 20 PERCENT. * IMPACTS..CONDITIONS SATURDAY AFTERNOON WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR...WITH A HIGH POTENTIAL FOR OUT OF CONTROL BURNS.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
3 follow-up statements
684 WWUS83 KOAX 040821 RFWOAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 321 AM CDT SAT APR 4 2015 ...DANGEROUS FIRE WEATHER CONDITIONS TODAY... .TEMPERATURES WILL RISE INTO THE UPPER 60S TO LOWER 70S THIS AFTERNOON WHILE RELATIVE HUMIDITY VALUES FALL TO AROUND 15 TO 20 PERCENT. COMBINED WITH GUSTY SOUTHWEST WINDS AND DRY FUELS... EXTREME FIRE DANGER IS EXPECTED TODAY FROM LATE MORNING THROUGH THE AFTERNOON HOURS. IAZ043-055-056-069-079-NEZ011-012-015>018-030>034-042>045-050>053- 065>068-078-088>090-092-041630- /O.CON.KOAX.FW.W.0008.150404T1700Z-150405T0100Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-KNOX-CEDAR-THURSTON- ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE- COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE- 321 AM CDT SAT APR 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN NEBRASKA AND PORTIONS OF SOUTHWEST IOWA. * AFFECTED AREA...ALL OF EASTERN NEBRASKA AND MUCH OF SOUTHWEST IOWA. * WINDS...SOUTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 16 PERCENT. * IMPACTS...CONDITIONS THIS AFTERNOON WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR...WITH A HIGH POTENTIAL FOR OUT OF CONTROL BURNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ KERN/MAYES
583 WWUS83 KOAX 041601 RFWOAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1101 AM CDT SAT APR 4 2015 IAZ043-055-056-069-079-NEZ011-012-015>018-030>034-042>045-050>053- 065>068-078-088>090-092-050015- /O.CON.KOAX.FW.W.0008.150404T1700Z-150405T0100Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-KNOX-CEDAR-THURSTON- ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE- COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE- 1101 AM CDT SAT APR 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN NEBRASKA AND PORTIONS OF WESTERN IOWA... * AFFECTED AREA...ALL OF EASTERN NEBRASKA AND MUCH OF SOUTHWEST IOWA. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 16 PERCENT. * IMPACTS...CONDITIONS THIS AFTERNOON WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR...WITH A HIGH POTENTIAL FOR OUT OF CONTROL BURNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
113 WWUS83 KOAX 050058 RFWOAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 758 PM CDT SAT APR 4 2015 IAZ043-055-056-069-079-NEZ011-012-015>018-030>034-042>045-050>053- 065>068-078-088>090-092-050200- /O.EXP.KOAX.FW.W.0008.000000T0000Z-150405T0100Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-KNOX-CEDAR-THURSTON- ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE- COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE- 758 PM CDT SAT APR 4 2015 ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN NEBRASKA AND PORTIONS OF WESTERN IOWA... AS WE HEAD TOWARD SUNSET...TEMPERATURES AND WIND SPEEDS WILL BEGIN TO FALL AND RELATIVE HUMIDITIES WILL INCREASE...ALLOWING EXTREME FIRE WEATHER CONDITIONS TO SUBSIDE. THUS THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this red flag warning went out at Apr 3, 12:57 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Apr 3, 12:57 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1257 PM CDT FRI APR 3 2015
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 312 AM CDT FRI APR 3 2015
BRIEF SHOT OF COOL WEATHER TODAY WILL GIVE WAY TO MILDER
TEMPERATURES AGAIN FOR THE WEEKEND. SUBJECTIVE 00Z UPPER AIR
ANALYSIS INDICATES MAINLY ZONAL FLOW ACROSS THE CONUS...WITH AN
UPPER-LEVEL TROUGH FROM WESTERN WY THROUGH UT TOWARD SOUTHERN
CA...AND UPPER-LEVEL LOW CENTERED NEAR HUDSON BAY DRIVING 500MB
HEIGHT FALLS UP TO 120M ACROSS THE GREAT LAKES REGION. 110-KT UPPER-
LEVEL JET STREAK WAS NOTED FROM NORTHERN AZ ACROSS NM/CO INTO
KS...AS WELL AS FROM SOUTHERN MN TOWARD HUDSON BAY AND ACROSS TOWARD
THE CANADIAN MARITIMES. 850MB LOW WAS CENTERED IN NORTHERN
ONT...WITH SECONDARY LOW IN NORTHEAST NM. LEADING BOUNDARY
CONNECTING THE TWO EXTENDED ACROS THE OH RIVER VALLEY TOWARD
MO/OK...BUT REINFORCING COLD AIR WAS NOTED IN THE DAKOTAS/MN AND
ADVECTING ONTO THE PLAINS. SURFACE LOW AT 07Z WAS CENTERED IN
CENTRAL OK...WITH SURFACE RIDGE IN WESTERN WY...AND WITH TIGHTEST
PRESSURE GRADIENT ACROSS KS.
MAIN FORECAST CONCERNS ARE POTENTIAL FOR PRECIPITATION EARLY THIS
MORNING...AND FIRE WEATHER ON SATURDAY. BAND OF PRECIPITATION
ASSOCIATED WITH MID-LEVEL FRONTOGENESIS AT 07Z EXTENDED FROM SOUTH
CENTRAL TOWARD EAST CENTRAL NEB...WITH PRECIPITATION IN EASTERN NEB
IN THE FORM OF RAIN. FRONTOGENETIC FORCING WILL CONTINUE TO SAG
SOUTHEASTWARD AND WEAKEN THROUGH THE MORNING...AND PRECIPITATION
SHOULD MOVE OUT OF THE CWA BY 18Z. TEMPERATURES TODAY WILL BE ON
THE COOL SIDE AS A SHOT OF SUB-0C 850MB TEMPERATURES SWEEPS OUT OF
THE DAKOTAS TOWARD THE MID-MS RIVER VALLEY. SOUTHWESTERLY LOW- AND
MID-LEVEL FLOW BECOMES ESTABLISHED BY SATURDAY MORNING...WITH DEEP
MIXING INTO A VERY DRY MID-LEVEL AIRMASS THROUGH THE DAY. WITH
FUELS REMAINING DRY DESPITE RECENT RAIN...GUSTY SOUTHWEST
WINDS...AND RH FALLING TO THE TEENS TO AROUND 20 AS TEMPS RISE INTO
THE UPPER 60S IN MOST PLACES AND DEWPOINTS MIX INTO THE 20S TO UPPER
TEENS...INGREDIENTS LOOK TO BE IN PLACE TO CAUSE RED FLAG TYPE
CONDITIONS ON SATURDAY. HAVE ISSUED A FIRE WEATHER WATCH FOR MOST OF
THE CWA...OMITTING PARTS OF WESTERN IOWA AND EXTREME SOUTHEAST
NEBRASKA WHERE PROGGED RH IS SLIGHTLY HIGHER AND WINDS ARE A BIT
WEAKER.
EVEN MILDER CONDITIONS ARE LIKELY FOR SUNDAY...WITH INCREASING
MOISTURE LIKELY ALLEVIATING FIRE WEATHER CONCERNS DESPITE WARMER
TEMPERATURES AND CONTINUED BREEZY SOUTHWEST WINDS ACROSS MOST OF THE
CWA.
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 312 AM CDT FRI APR 3 2015
UNSETTLED WEATHER LOOKS TO LINGER THROUGHOUT THE EXTENDED PERIOD.
SURFACE TO MID-LEVEL BOUNDARY WILL LINGER IN OR NEAR THE CWA THROUGH
AT LEAST THURSDAY...WITH CWA MOST LIKELY NEAR THE BOUNDARY OR ON THE
COOL SIDE AS THE WARM SECTOR LOOKS MORE LIKELY TO ANCHOR OVER KS/MO.
WITH SOUTHWESTERLY UPPER-LEVEL FLOW AND POSSIBLE WEAK SHORTWAVES
TRAVERSING THE PLAINS DURING SEVERAL PERIODS...MODELS PRODUCE
PRECIPITATION IN JUST ABOUT EVERY PERIOD OF THE EXTENDED. HAVE
LEANED MORE TOWARD CONVECTIVE PRECIPITATION /SHOWERS AND
THUNDERSTORMS/ ON MONDAY AS WARM SECTOR POTENTIALLY NUDGES AS FAR
NORTH AS IT MAY REACH DURING THE PERIOD...THEN MORE TOWARD PLAIN
RAIN AS COOLER AND MORE STABLE NORTHEASTERLY FLOW FEEDS THE CWA
LATER IN THE WEEK. HAVE LOW CONFIDENCE IN PRECIPITATION DURING ANY
GIVEN PERIOD...BUT HIGHER CONFIDENCE IN POTENTIAL FOR SEVERAL
PERIODS OF LIGHT RAIN.
&&
.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1220 PM CDT FRI APR 3 2015
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. SCT SC DECK WILL
SHIFT SWD THROUGH THE AFTN AT KOMA/KLNK WITH CLEAR SKIES EXPECTED
AT ALL 3 TAF SITES THROUGH THE REST OF THE PERIOD. WINDS WILL
DIMINISH LATE THIS AFTERNOON BECOMING LIGHT OVERNIGHT...AND THEN
SOUTHWEST THROUGH THE FIRST HALF OF THE DAY ON SAT.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NEZ011-012-015>018-030>034-042>045-050>053-
065>068-078-088>090-092.
IA...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR IAZ043-055.
&&
SHORT TERM...MAYES
LONG TERM...MAYES
AVIATION...BOUSTEADHazardous weather outlook, Apr 3, 3:40 AM CDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 340 AM CDT FRI APR 3 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-032245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 340 AM CDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOW HUMIDITY...GUSTY SOUTHWEST WINDS...AND DRY FUELS ON SATURDAY WILL COMBINE TO CREATE THE POTENTIAL FOR EXTREME FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SATURDAY ACROSS MOST OF THE AREA. THE NEXT CHANCE FOR THUNDERSTORM ACTIVITY WILL BE SUNDAY NIGHT THROUGH MONDAY NIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MAYES
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:38 AM CDT | Fire Weather Watch | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 22 more | 12 hr |
Nearby
Red Flag Warnings in Nebraska, 2015Red Flag Warnings in Iowa, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.